# SDR FDKA2010041100071

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 20,372 hours, 18,668 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVERWHELMING FUEL SMELL ON T/O.  PERFORMED OPS CHECK, NO FUEL SMELL OR LEAK NOTED.
